MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 60ML E/T; SYRINGE, PISTON

BECTON DICKINSON SYRINGE 60ML E/T; SYRINGE, PISTON
Catalog Number 305891
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material#: unknown, batch number#: 2202004.It was reported by customer that when using the product with vaccines in glass prefilled syringes we have found that these needles don¿t work due to the amount of pressure needed to twist the tip on the luer lock system.What happens is that the glass prefilled syringes have a luer lock adapter that breaks off when trying to use these needle tips due to the pressure needed to secure the needle tip to the barrel.I was wondering if you still offer 1¿ needle tips of the same style without the smart slip for this purpose.We first discovered the issue on (b)(6) 2024 and the product number is# 305891.We wasted multiple doses of vaccine in prefilled syringes on this date and also had a situation (on the same day) in which a prefilled syringe looked fine but actually leaked fluid during administration of the vaccine onto the skin (thus client did not receive a full dose as intended).I suspect that the luer lock piece on the vial might have partially disconnected when putting on the needle tip and thus that allowed leakage-although this was not something that you could see by looking at it.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Follow up mdr for correction.Following the submission of the initial mdr, the material number was updated and it was determined that the site legal name and site registration number were incorrect.A new initial mdr will be submitted with the correct information.This mdr will be void.

Brand Name
SYRINGE 60ML E/T
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19200958
Report Number3003152976-2024-00254
Device Sequence Number7997086
Product Code FMI
UDI-Device Identifier50382903058919
UDI-Public(01)50382903058919
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305891
Device Lot Number2202004
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown